Approximating characteristics of the classes of periodic multivariate functions in the space $B_{∞,1}$

  • A. S. Romanyuk
  • V. S. Romanyuk

Abstract

We obtain the exact-order estimates of the Kolmogorov widths and entropy numbers for the classes $W^{r}_{p,\alpha}$ and $B^r _{p,\theta}$ in the norm of the $B_{\infty ,1} -space.
Published
25.02.2019
How to Cite
RomanyukA. S., and RomanyukV. S. “Approximating Characteristics of the Classes of periodic multivariate Functions in the Space $B_{∞,1}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 2, Feb. 2019, pp. 271-82, http://umj.imath.kiev.ua/index.php/umj/article/view/1437.
Section
Research articles